# SDR AALA20110225TUL05

- Difficulty date: February 22, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 41,306 hours, 5,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD GALLEY EMERGENCY LIGHT HOUSING BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT RIGHT FORWARD GALLEY.  OPS CHECK NORMAL.
